My boyfriend was kicked in his testicles about 2 weeks ago. He suffered in silence for a week when he desided to seek medical attention. He was diagnosed with a testicular infection. Ultrasound was normal, prescribed Cipro and Oxycontin. It has been a 1 1/2 since he started the antibiotics. Swelling to testicle has gone down, however he is unable to achieve an errection and he says he has not been able to "feel" anything for the past 2 weeks. Does he need more time to recuperate physicaly, or can this be a case of psychological recovery due to the excrusiating pain he suffered? Should we be worried about it?
Some lesions my cause ED but only a doctor can clarify your case. And because your boyfriend is going through a stressful period, it is also possible that anxiety and depression are preventing him from having normal erections. Go see a urologist as soon as possible. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.